# SDR TWAA9812014

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FLOOR SUPPORT CAP, ATTACH TO FORMER, CRACKED AT FS 446 ABOVE LONGERON 28.  REMOVED FLOOR SUPPORT, WELDED PER SHOP TAG NR 795242.  REINSTALLED FLOOR SUPPORT.
